Nebraska, 2021

Winter Storm and Winter Weather in Nebraska, February 5 to 7, 2021

February 5 to 7, 2021 · NWS GID · 29 events in 24 counties and zones

Over the course of a 48-hour period centered between the late evening of Friday the 5th and late evening of Sunday the 7th, South Central Nebraska was blitzed by two completely separate, yet remarkably-similar snow events in terms of amounts and timing, each depositing a few to several inches of fairly dry, fluffy flakes. Generally speaking, each round brought 2-5 inches to most of the 24-county…

Where it happened

Every event with a place to put it; 29 filed by county or forecast zone are drawn at its center, in a lighter ring. Tap one for its entry below.

  • Tornadoes
  • Tropical storms and surge
  • Floods
  • Wind
  • Hail
  • Winter weather
  • Heat and drought
  • Cold
  • Fire, smoke and dust
  • Marine and coastal
  • Other

Open the live radar over this ground

The toll

Deaths
0
Injuries
0
Property damage
None recorded
Crop damage
None recorded
Events
29

Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.

What happened

The episode as NWS GID wrote it up.

Over the course of a 48-hour period centered between the late evening of Friday the 5th and late evening of Sunday the 7th, South Central Nebraska was blitzed by two completely separate, yet remarkably-similar snow events in terms of amounts and timing, each depositing a few to several inches of fairly dry, fluffy flakes. Generally speaking, each round brought 2-5 inches to most of the 24-county area, promoting 48-hour cumulative weekend totals commonly 4-10. Actually, around 80 percent of the area resided in the higher end of this range (7-10 and isolated higher), including the Tri Cities. Per dozens of NWS cooperative observers and CoCoRaHS, some of the highest 48-hour totals featured: 13.0 in far southeastern Fillmore County near Ohiowa, 10.7 in Doniphan, 10.4 at Hebron and 9.7 six miles east-southeast of Clay Center and also four miles south of Cozad. Official Tri Cities totals included: 9.3 at Grand Island, 9.0 in Hastings and 7 in Kearney. The limited portions of South Central Nebraska that tallied lesser two-day amounts under 7 were actually concentrated in both the extreme southwest counties (much of Furnas/Gosper/Harlan/Phelps) and also the extreme northeast counties (much of Nance/Polk). Winds were not a major factor during the majority of both primary snow rounds, with speeds often no higher than 10-20 MPH due to the prevailing influence of strong Arctic high pressure centered slightly to the north-through-east, along an axis from south central Canada into the Middle Mississippi Valley. However, during the latter stages of the first round between roughly sunrise and noon on the 6th, speeds spiked up a bit with a few gusts reaching 30 MPH. The combination of factors such as reasonably-light winds the majority of the time and the fact that all snow occurred over a weekend helped to mitigate widespread travel issues. The fairly dry consistency of the snow was no surprise given very cold temperatures, as highs on the 7th only topped out around 5 F across most of South Central Nebraska, kicking off what would ultimately be the overall-coldest 10-day stretch in 38 years for much of the area.

Taking a closer look at the meteorological background/timing of this multi-round event, this was a classic case of fast-moving, low-amplitude clipper systems diving east-southeast through the Central Plains, embedded within a large, broad trough encompassing much of the United States. However, what was somewhat unusual locally is that South Central Nebraska rarely receives several inches of snow from completely separate disturbances arriving only hours apart from each other. Focusing solely on Round 1, snow got underway within a few hours either side of midnight from the 5th into the 6th, peaked in intensity during the morning and largely ended by noon. While most places received no more than 5 from this round, there were a few spotty higher reports including 6.5 near Pauline in southeastern Adams County. Following an almost exactly 12-hour break in accumulating snow during much of the afternoon-evening of the 6th (including some brief peeks of sun), Round 2 followed an eerily similar theme to its predecessor, overspreading the entire area within a few hours either side of midnight from the 6th into the 7th, peaking in intensity during the morning and mostly ending by noon after leaving behind another 2-5 of accumulation in most spots. However, this time around, pesky areas of light snow/flurries actually lingered on through the afternoon and into part of the night, dropping up to around an additional inch before the curtain finally dropped on a snow-filled weekend.

What forecasters said that day

The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Hastings, NE wrote its last area forecast discussion before the first event at Feb 5, 9:22 PM CST, 1 hour 38 minutes earlier.

Area forecast discussion, Feb 5, 9:22 PM CST, 1 hour 38 minutes before
AREA FORECAST DISCUSSION
National Weather Service Hastings NE
922 PM CST Fri Feb 5 2021

...Short Term Update...

.UPDATE...
Issued at 917 PM CST Fri Feb 5 2021

QPF and the resulting snow totals for tonight and Saturday
morning were nudged down slightly to match trends on the latest
runs of the HRRR and RAP. This takes the peak snowfall totals down
closer to the 4-6" range.

Otherwise, things appear to be mostly on-track. Radar returns are
starting to blossom over western portions of the area, and these
areas should start seeing snowflakes shortly. It appears that the
heaviest snow will occur roughly between 2am and 9am, and
accumulating snow should end by noon on Saturday.

&&

.DISCUSSION...(This evening through Friday)
Issued at 416 PM CST Fri Feb 5 2021

So far this season we have generally been blessed with rather mild
winter weather, but thats all about to change this week. This week
could potentially be the harshest winter weather we have had thus
far this season! There have been quite a few changes over the last
couple of forecast packages, but thankfully that has been due to
models coming in to better agreement. So as of right now there are
really 4 main topics to cover:

1. First round of snow tonight and into tomorrow
2. Second round of snow tomorrow night and into Sunday
3. Third round of snow Sunday night
4. The Arctic blast and our dangerous wind chills

So starting from the top with the first round of snow that is
expected tonight. A broad upper level trof has been digging its way
south over the Northern and Central Plains with a parent low
situated over Ontario. This low and the short waves that move around
it, are the start of our intense weekend and week ahead. Snow
ratios, QPF, and snow totals have all been trending up over the last
2 forecast packages. Models have come in to better agreement as
recently as this morning, with a nearly unanimous southward shift in
the main snowband. The most difficult aspect currently is being able
to nail down the location of this band. There is also likely to be a
sharp gradient in snowfall totals due to this band, even one county
apart could mean the difference between 2" and 5" for example. This
is also expected to be a very fluffy snow, with the highest snow
ratios being around 18:1 and 19:1. Nearly all of the short term
models have been trending up in their pwat values and therefore
their QPF as well. So even though it's tempting to think that the
current QPF estimates might be too high given how cold this system
is, there seems to be enough evidence and model support to
justify the current forecast. With the high SLRs and QPF, 5-7" of
snow is expected to fall within the band and 1-5" is expected
elsewhere. Winds will also create the issue of blowing snow and
reduced visibilities with gusts expected to be around 25-30 mph.

The second round of snow is expected tomorrow night and into Sunday
morning. A quick little short wave dives south over our area while
we remain in NW flow aloft. As cold Arctic air is funneled south
snow ratios will remain high and it's possible to get at least
flurries out of nearly every perturbation that passes through. With
this set up it really doesn't take much to get some sort of
snowfall. This second round (and the third round) are not expected
to be nearly as intense as the first one tonight. However, even
limited moisture can still produce several inches of snow due to the
higher SLRs. With this second wave snow amounts look to be mainly
between a Trace to 3" and mostly north of the NE-KS border. The
areas that could see above an inch are mainly north of the I-80
corridor at this point, though that could change between now and
then.

The third round of snow comes Sunday overnight and is even less
still. Once again being in NW flow aloft allows for even the
smallest of waves to affect us, as is the case here. The coldest air
really begins to settle in around Sunday night and so we could
squeeze out an additional T-1" of snow with this little perturbation
Sunday night. This particular one is probably the most uncertain of
the three and a lot is still subject to change. But the main point
is that over the next several days it will be very easy to have even
just a little bit of snowfall.

Now on to the fourth point, the real winter kicker...the blast of
Arctic air that is being funneled south by this entire system.
Temperatures will start to plunge tonight and tomorrow but continue
to drop through Sunday and bottom out with highs in the low teens
and single digits on Monday. Lows are expected to drop below zero
starting Sunday night and will drop even further in the coming days.
Unfortunately this air mass looks to stay in place for a while as
the upper low oscillates over Ontario. Wind chills will be
dangerously cold Sunday night onward, with the lowest values
generally being around -15 to -25 degrees. The single digit and
lower teens daily highs continue through the end of the 7-day
forecast. This means our temps will be a good 20+ degrees below
average for this time of year.

&&

.AVIATION...(For the 00Z KGRI/KEAR TAFS through 00Z Sunday)
Issued at 523 PM CST Fri Feb 5 2021

Snow will begin to move into the area after 06Z, becoming fairly
widespread after 08-09Z. Ceilings are expected to be MVFR, with
visibility below a mile at times.

Snow will begin to let up in the 12-14Z timeframe, with ceilings
likely eventually rising back to VFR in the afternoon.

Winds will turn northerly early Saturday morning, with gusts to
around 20kts. This will also lead to some minor blowing snow
before winds taper off again in the afternoon.

&&

.GID WATCHES/WARNINGS/ADVISORIES...
NE...Winter Storm Warning until noon CST Saturday for NEZ046>048-
     061>064-075>077.

     Winter Weather Advisory until noon CST Saturday for NEZ039>041-
     049-060-073-074-084>087.

KS...Winter Weather Advisory until noon CST Saturday for KSZ007-019.

&&

UPDATE...Mangels
DISCUSSION...Shawkey
AVIATION...Mangels
Hazardous weather outlook, Feb 5, 9:14 PM CST, 1 hour 46 minutes before
Hazardous Weather Outlook
National Weather Service Hastings NE
914 PM CST Fri Feb 5 2021

KSZ005>007-017>019-NEZ039>041-046>049-060>064-072>077-082>087-
061200-
Phillips-Smith-Jewell-Rooks-Osborne-Mitchell-Valley-Greeley-Nance-
Sherman-Howard-Merrick-Polk-Dawson-Buffalo-Hall-Hamilton-York-
Gosper-Phelps-Kearney-Adams-Clay-Fillmore-Furnas-Harlan-Franklin-
Webster-Nuckolls-Thayer-
914 PM CST Fri Feb 5 2021

This Hazardous Weather Outlook is for south central Nebraska and
portions of north central Kansas.

.DAY ONE...Tonight.

Snowfall, heavy at times, is expected late tonight into Saturday
morning. A Winter Weather Advisory and a Winter Storm Warning are
in effect. Refer to these statements for more details.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

Accumulating snow will end by noon on Saturday.

Another round of snow is expected Saturday night through Sunday
morning. 1 to 4 inches of new snow are expected, mainly for areas
north of Interstate 80.

A third round is expected Sunday night to Monday morning with
light accumulations up to an inch possible.

An arctic airmass will bring dangerously cold temperatures to our
area next week. Overnight and morning wind chills may dip as low
as -15 to -30 degrees for large portions of the forecast area each
night next week.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will not be needed through tonight, though
reports of snowfall accumulations would be greatly appreciated.

&&

More information may be obtained at the following web page:
   https://www.weather.gov/hastings

The radar

The national radar mosaic for the moment the first event began.

Open the radar archive at this moment

Event by event

24 winter weather, 5 winter storm. Local standard time, as filed.

Winter Weather, Dawson

When
February 5, 11:00 PM CST to February 7, 8:00 PM CST
Where
Dawson forecast zone
Reported by
CoCoRaHS
Coordinates
40.870, -99.820 (the zone’s center; the record gives no point)

A snowfall total of 9.7 inches occurred four miles south of Cozad and 7.0 inches occurred in Sumner, during two main rounds of snow over a 36-48 hour period.

Winter Weather, Furnas

When
February 6, 12:00 AM CST to February 7, 8:00 PM CST
Where
Furnas forecast zone
Reported by
COOP Observer
Coordinates
40.177, -99.912 (the zone’s center; the record gives no point)

A snowfall total of 4.5 inches occurred in Edison, 4.0 inches occurred in Wilsonville, 3.1 inches occurred in Cambridge, 2.6 inches occurred six miles north-northwest of Oxford, and 2.0 inches occurred in Beaver City, during two main rounds of snow over a 36-48 hour period.

Winter Weather, Harlan

When
February 6, 12:00 AM CST to February 7, 8:00 PM CST
Where
Harlan forecast zone
Reported by
COOP Observer
Coordinates
40.177, -99.405 (the zone’s center; the record gives no point)

A snowfall total of 7.0 inches occurred at Harlan County Lake and 4.0 inches occurred two mile west of Orleans, during two main rounds of snow over a 36-48 hour period.

Winter Weather, Phelps

When
February 6, 12:00 AM CST to February 7, 8:00 PM CST
Where
Phelps forecast zone
Reported by
COOP Observer
Coordinates
40.511, -99.414 (the zone’s center; the record gives no point)

A snowfall total of 4.0 inches occurred in Holdrege, during two main rounds of snow over a 36-48 hour period.

Winter Weather, Gosper

When
February 6, 12:00 AM CST to February 7, 8:00 PM CST
Where
Gosper forecast zone
Reported by
COOP Observer
Coordinates
40.515, -99.831 (the zone’s center; the record gives no point)

A snowfall total of 8.2 inches occurred six miles east-southeast of Lexington at the Canaday Plant and 4.0 inches occurred eight miles south of Elwood, during two main rounds of snow over a 36-48 hour period.

Winter Weather, Franklin

When
February 6, 1:00 AM CST to February 7, 9:00 PM CST
Where
Franklin forecast zone
Reported by
COOP Observer
Coordinates
40.176, -98.953 (the zone’s center; the record gives no point)

A snowfall total of 7.0 inches occurred in Franklin and 4.5 inches occurred in Naponee, during two main rounds of snow over a 36-48 hour period.

Winter Weather, Buffalo

When
February 6, 1:00 AM CST to February 7, 9:00 PM CST
Where
Buffalo forecast zone
Reported by
COOP Observer
Coordinates
40.855, -99.075 (the zone’s center; the record gives no point)

A snowfall total of 7.8 inches occurred in Miller, 7.6 inches occurred in Ravenna, and 7.0 inches occurred at Kearney airport, during two main rounds of snow over a 36-48 hour period.

Winter Weather, Sherman

When
February 6, 1:00 AM CST to February 7, 9:00 PM CST
Where
Sherman forecast zone
Reported by
COOP Observer
Coordinates
41.221, -98.976 (the zone’s center; the record gives no point)

A snowfall total of 8.5 inches occurred in Loup City and 8.1 inches fell two miles northwest of Rockville, during two main rounds of snow over a 36-48 hour period.

Winter Weather, Kearney

When
February 6, 1:00 AM CST to February 7, 9:00 PM CST
Where
Kearney forecast zone
Reported by
COOP Observer
Coordinates
40.507, -98.948 (the zone’s center; the record gives no point)

A snowfall total of 8.0 inches occurred in Minden, during two main rounds of snow over a 36-48 hour period.

Winter Weather, Nance

When
February 6, 2:00 AM CST to February 7, 11:00 PM CST
Where
Nance forecast zone
Reported by
COOP Observer
Coordinates
41.397, -97.992 (the zone’s center; the record gives no point)

A snowfall total of 6.0 inches occurred two miles west of Genoa and 3.8 inches occurred in Belgrade, during two main rounds of snow over a 36-48 hour period.

Winter Weather, Greeley

When
February 6, 2:00 AM CST to February 7, 9:00 PM CST
Where
Greeley forecast zone
Reported by
CoCoRaHS
Coordinates
41.567, -98.521 (the zone’s center; the record gives no point)

A snowfall total of 8.5 inches occurred four miles east of Scotia and 5.9 inches occurred in Greeley, during two main rounds of snow over a 36-48 hour period.

Winter Weather, Polk

When
February 6, 2:00 AM CST to February 7, 10:00 PM CST
Where
Polk forecast zone
Reported by
COOP Observer
Coordinates
41.187, -97.568 (the zone’s center; the record gives no point)

A snowfall total of 6.2 inches occurred three miles northeast of Shelby, and 4.5 inches occurred in Osceola and in Polk, during two main rounds of snow over a 36-48 hour period.

Winter Weather, Howard

When
February 6, 2:00 AM CST to February 7, 9:00 PM CST
Where
Howard forecast zone
Reported by
COOP Observer
Coordinates
41.220, -98.517 (the zone’s center; the record gives no point)

A snowfall total of 8.1 inches occurred in St. Paul, during two main rounds of snow over a 36-48 hour period.

Winter Weather, Hall

When
February 6, 2:00 AM CST to February 7, 9:00 PM CST
Where
Hall forecast zone
Reported by
COOP Observer
Coordinates
40.873, -98.502 (the zone’s center; the record gives no point)

A snowfall total of 10.7 inches occurred in Doniphan and 9.3 inches occurred near Central Nebraska Regional Airport, during two main rounds of snow over a 36-48 hour period.

Winter Weather, Valley

When
February 6, 2:00 AM CST to February 7, 9:00 PM CST
Where
Valley forecast zone
Reported by
COOP Observer
Coordinates
41.567, -98.982 (the zone’s center; the record gives no point)

A snowfall total of 9.2 inches occurred two miles west of Arcadia, 8.0 inches occurred in Ord, and 7.0 inches occurred in North Loup, during two main rounds of snow over a 36-48 hour period.

Winter Weather, Thayer

When
February 6, 2:00 AM CST to February 7, 11:00 PM CST
Where
Thayer forecast zone
Reported by
COOP Observer
Coordinates
40.176, -97.595 (the zone’s center; the record gives no point)

A snowfall total of 10.4 inches occurred in Hebron and 9 inches fell in Hubbell, during two main rounds of snow over a 36-48 hour period.

Winter Weather, Nuckolls

When
February 6, 2:00 AM CST to February 7, 10:00 PM CST
Where
Nuckolls forecast zone
Reported by
COOP Observer
Coordinates
40.176, -98.047 (the zone’s center; the record gives no point)

A snowfall total of 9.5 inches occurred in Nelson and 6.6 inches occurred in Superior, during two main rounds of snow over a 36-48 hour period.

Winter Weather, Webster

When
February 6, 2:00 AM CST to February 7, 9:00 PM CST
Where
Webster forecast zone
Reported by
COOP Observer
Coordinates
40.176, -98.500 (the zone’s center; the record gives no point)

A snowfall total of 7.5 inches occurred in Red Cloud, during two main rounds of snow over a 36-48 hour period.

Winter Weather, Merrick

When
February 6, 2:00 AM CST to February 7, 10:00 PM CST
Where
Merrick forecast zone
Reported by
COOP Observer
Coordinates
41.170, -98.038 (the zone’s center; the record gives no point)

Based on observations from surrounding counties and NOHRSC snowfall analysis, most of Merrick County likely received 4-8 inches of snow during two main rounds over a 36-48 hour period. The highest amounts likely fell in southwestern portions of the county.

Winter Storm, Hamilton

When
February 6, 3:00 AM CST to 11:00 AM CST
Where
Hamilton forecast zone
Reported by
Emergency Manager
Coordinates
40.874, -98.023 (the zone’s center; the record gives no point)

Generally 4-6 inches of snow fell across the county during this round, including 5 inches near Hampton. Snow was accompanied by wind gusts up to around 30 MPH around/after sunrise on the 6th. This was the first of two separate rounds of snow on the 6th-7th, with cumulative two-day totals of 6-10 inches across most of the county including 9.6 inches four miles north of Aurora.

Winter Storm, Adams

When
February 6, 3:00 AM CST to 11:00 AM CST
Where
Adams forecast zone
Reported by
Official NWS Observations
Coordinates
40.525, -98.501 (the zone’s center; the record gives no point)

Generally 4-6 inches of snow fell across the county during this round, including an isolated higher report of 6.5 inches near Pauline. Snow was accompanied by wind gusts up to around 30 MPH around/after sunrise on the 6th. This was the first of two separate rounds of snow on the 6th-7th, with cumulative two-day totals of 8-10 inches across most of the county including 9.0 inches at the NWS Hastings office.

Winter Storm, Clay

When
February 6, 3:00 AM CST to 11:00 AM CST
Where
Clay forecast zone
Reported by
COOP Observer
Coordinates
40.524, -98.051 (the zone’s center; the record gives no point)

Generally 4-6 inches of snow fell across the county during this round. Snow was accompanied by wind gusts up to around 30 MPH around/after sunrise on the 6th. This was the first of two separate rounds of snow on the 6th-7th, with cumulative two-day totals of 8-10 inches across most of the county, including 9.7 inches six miles east-southeast of Clay Center.

Winter Storm, Fillmore

When
February 6, 4:00 AM CST to 12:00 PM CST
Where
Fillmore forecast zone
Reported by
CoCoRaHS
Coordinates
40.525, -97.596 (the zone’s center; the record gives no point)

Generally 4-6 inches of snow fell across the county during this round. Snow was accompanied by wind gusts up to around 30 MPH around/after sunrise on the 6th. This was the first of two separate rounds of snow on the 6th-7th, with cumulative two-day totals of 8-10 inches across most of the county, with an isolated higher total of 13 inches near the eastern county line between Ohiowa and Tobias.

Winter Storm, York

When
February 6, 4:00 AM CST to 12:00 PM CST
Where
York forecast zone
Reported by
COOP Observer
Coordinates
40.873, -97.597 (the zone’s center; the record gives no point)

Generally 4-6 inches of snow fell across the county during this round, including 5 inches three miles north of York. Snow was accompanied by wind gusts up to around 30 MPH around/after sunrise on the 6th. This was the first of two separate rounds of snow on the 6th-7th, with cumulative two-day totals of 6-9 inches across most of the county, including 8.4 inches three miles north of York and 6.1 inches three miles west of Gresham.

Winter Weather, Adams

When
February 6, 11:00 AM CST to February 7, 9:00 PM CST
Where
Adams forecast zone
Reported by
Official NWS Observations
Coordinates
40.525, -98.501 (the zone’s center; the record gives no point)

Approximately 4-5 inches of snow fell during this round. This was the second of two separate rounds of snow on the 6th-7th, with cumulative two-day totals of 8-10 inches across most of the county, including 9.0 inches at the NWS Hastings office.

Winter Weather, Hamilton

When
February 6, 11:00 AM CST to February 7, 10:00 PM CST
Where
Hamilton forecast zone
Reported by
COOP Observer
Coordinates
40.874, -98.023 (the zone’s center; the record gives no point)

Approximately 3-5 inches of snow fell during this round. This was the second of two separate rounds of snow on the 6th-7th, with cumulative two-day totals of 6-10 inches across most of the county, including 9.6 inches four miles north of Aurora.

Winter Weather, Clay

When
February 6, 11:00 AM CST to February 7, 10:00 PM CST
Where
Clay forecast zone
Reported by
COOP Observer
Coordinates
40.524, -98.051 (the zone’s center; the record gives no point)

Approximately 3-5 inches of snow fell during this round. This was the second of two separate rounds of snow on the 6th-7th, with cumulative two-day totals of 8-10 inches across most of the county, including 9.7 inches six miles east-southeast of Clay Center.

Winter Weather, York

When
February 6, 12:00 PM CST to February 7, 11:00 PM CST
Where
York forecast zone
Reported by
COOP Observer
Coordinates
40.873, -97.597 (the zone’s center; the record gives no point)

Approximately 3-5 inches of snow fell during this round, including 3.4 inches three miles north of York . This was the second of two separate rounds of snow on the 6th-7th, with cumulative two-day totals of 7-9 inches across most of the county, including 8.4 inches three miles north of York and 6.1 inches three miles west of Gresham.

Winter Weather, Fillmore

When
February 6, 12:00 PM CST to February 7, 11:00 PM CST
Where
Fillmore forecast zone
Reported by
COOP Observer
Coordinates
40.525, -97.596 (the zone’s center; the record gives no point)

Approximately 3-5 inches of snow fell during this round. This was the second of two separate rounds of snow on the 6th-7th, with cumulative two-day totals of 8-10 inches across most of the county, including 9.0 inches in Geneva, 8.0 inches four miles south of Shickley and an isolated higher amount of 13.0 near the eastern county line between Ohiowa and Tobias.

What these are

Winter Weather
Snow, sleet or freezing rain below warning levels that still caused disruption, damage or casualties.
Winter Storm
A storm that brought snow, sleet or freezing rain at warning levels, usually over several hours or days.

After NWS Directive 10-1605, the rules offices file Storm Data by.

The same day elsewhere

More

Every storm in Nebraska in 2021Every state in 2021This day in weather historyWarnings in Nebraska, February 2021

Sources

NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 943235, 942089, 942096, 942098, 943236, 942094, 943164, 943168, 943191, 942093, 942095, 942102, 943130, 943177, 943180, 943189, 943196, 943237, 943239, 942078, 942080, 942087, 942081, 942082, 943112, 943122, 943123, 943124, 943127.